# SDR NACA2021091900001

- Difficulty date: September 19, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,562 hours, 18,655 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: APU SHUTDOWN WITH FAULT LIGHT ON BLOCK IN MIA. CORRECTIVE ACTION: PERFORMED APU BITE TEST ON CONTROL SYSTEM, CHECK GOOD APU START OK  IAW AMM 49-01-05
